# SDR DHL200071791D

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, AFT CARGO COMPARTMENT DITCHING WEB AT STA 1183 CABIN FLOOR CRACKED IN SEVERAL PLACES, FROM LBL 46-FUSELAGE SKIN.  REMOVED DITCHING WEB AND CRACKED ANGLE, PER B727 SRM 51-30-2.  INSTALLED NEW DITCHING WEB AT STA 1183 CABIN FLOOR LBL 46 PER B727 SRM 51-30-2.  REF: N/R 3589.
